# SDR COMA0660192

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 8,784 hours, 7,672 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Inoperative
- Location: Flap Flex Drive
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CVG APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 0 DEGREES.  REMOVED, CLEANED, INSPECTED, LUBRICATED AND RE-INSTALLED ALL FLAP FLEX DRIVE SHAFTS.
